# SDR SIMA2012033001

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 23,161 hours, 20,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66902
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE EMERGENCY FLOOR LIGHT STRIP AT EMERGENCY EXIT DOOR REMOVED DUE TO BEING THE WRONG PART NUMBER INSTALLED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED EMERGENCY LIGHT STRIP IAW AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
